# SDR DALA2024123012067

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER PAN AT FWD EDGE ON BEAM #3 WAS FOUND AT FWD CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00405: CRACK ON OUTER PAN AT FWD EDGE ON BEAM #3 AT FWD CARGO DOOR COMPARTMENT WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #0734792)
